# SDR 2013FA0000226

- Difficulty date: April 9, 2013
- Submitted: April 9, 2013
- Operation: General aviation
- Aircraft: N533ST
- Make and model: Cessna 414A
- Aircraft serial: 414A0034
- Aircraft time: 5,957 hours
- Engine: Cont TSIO520NB
- Engine time: 49 hours
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Lifter
- Part number: 658088
- Condition: Broken
- Location: Nr 6 Intake
- Part time: 6,460 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

NR 6 INTAKE LIFTER BROKE APART IN FLIGHT DAMAGING THE CASE AND NR 5 & NR 6 CYLINDER ALONG WITH NR 5 & NR 6 PISTON CAUSING METAL CONTAMINATION OF THE OIL SYS.  NEW LIFTERS PN 658088 INTAKES AND 658077 EXHAUST INSTALLED AT OVERHAUL.
